×

Found 40 Documents (Results 1–40)

100
MathJax

Rectangular submatrices of maximum volume and their computation. (English. Russian original) Zbl 1325.65063

Dokl. Math. 91, No. 3, 267-268 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 462, No. 1, 19-20 (2015).
MSC:  65F30 65F40
PDF BibTeX XML Cite
Full Text: DOI

Some properties of polynomials bounded at equally spaced points. (English) Zbl 0826.26004

Zahar, R. V. M. (ed.), Approximation and computation: a Festschrift in honor of Walter Gautschi. Proceedings of the Purdue conference, West Lafayette, IN, USA, December 2-5, 1993. Boston, US: Birkhäuser. ISNM, Int. Ser. Numer. Math. 119, 535-542 (1994).
MSC:  26C05
PDF BibTeX XML Cite

Stability bounds for solutions of some conditionally well-posed problems on a set containing discontinuous functions. (English. Russian original) Zbl 0739.47029

U.S.S.R. Comput. Math. Math. Phys. 30, No. 6, 1-9 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 11, 1603-1613 (1990).
MSC:  47J05 45G10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software